# SDR ASAA2016071417388

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 31,753 hours, 9,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING MOUNTED EXIT SIGN LOCATED OVERWING EMERGENCY EXITS HAS COME LOOSE.  ACFT GROUNDED.  ATTACHED THE SIGN.
